Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The complete continuity property in Bochner function spaces


Authors: Narcisse Randrianantoanina and Elias Saab
Journal: Proc. Amer. Math. Soc. 117 (1993), 1109-1114
MSC: Primary 46E40; Secondary 46G10, 47B07, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1993-1143023-6
MathSciNet review: 1143023
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Banach space, $ (\Omega ,\Sigma ,\lambda )$ a finite measure space, and $ 1 < p < \infty $. It is shown that $ {L^p}(\lambda ,X)$ has the complete continuity property if and only if $ X$ has it. A similar result about $ L_ \wedge ^1(G,X)$ is also given.


References [Enhancements On Off] (What's this?)

  • [D] J. Diestel, Sequences and series in Banach spaces, Graduate Texts in Math., vol. 92, Springer-Verlag, Berlin and New York, 1984. MR 737004 (85i:46020)
  • [DU] J. Diestel and J. J. Uhl Jr., Vector measures, Math. Surveys Monographs, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 0453964 (56:12216)
  • [F] H. Fakhoury, Représentations d'opérateurs à valeur dans $ {L^1}(X,\Sigma ,\mu )$, Math. Ann. 240 (1979), 203-212. MR 526843 (80e:47027)
  • [K] N. Kalton, Isomorphisms between $ {L_p}$-function spaces when $ p < 1$, J. Funct. Anal. 42 (1981), 299-337. MR 626447 (83d:46032)
  • [KSS] N. Kalton, E. Saab, and P. Saab, $ {L^p}(X),\;1 \leqslant p < \infty $ has the property $ (u)$ whenever $ X$ does, Bull. Sci. Math. (2) 115 (1991), 369-377. MR 1117782 (92i:46041)
  • [Kw] S. Kwapien, On Banach spaces containing $ {c_0}$, Studia Math. 52 (1974), 187-188. MR 0356156 (50:8627)
  • [L-P] F. Lust-Piquard, Ensemble de Rosenthal et ensembles de Riesz, C. R. Acad. Sci. Paris 282 (1976), 833-835. MR 0404999 (53:8795)
  • [M] J. Mendoza, Complemented copies of $ {l_1}$ in $ {L^p}(\mu ;E)$, preprint.
  • [SS] E. Saab and P. Saab, On stability problems of some properties in Banach spaces, Function Spaces, Lecture Notes in Pure and Appl. Math., vol. 136, Dekker, New York, 1992, pp. 367-403. MR 1152362 (92m:46021)
  • [T] M. Talagrand, Weak Cauchy sequences in $ {L^1}(E)$, Amer. J. Math. 106 (1984), 703-724. MR 745148 (85j:46062)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46G10, 47B07, 47B38

Retrieve articles in all journals with MSC: 46E40, 46G10, 47B07, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1143023-6
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society